Korteweg-de Vries Institute for Mathematics

Photographer: Jeroen Oerlemans

prof. dr. J.H. (Harry) van Zanten


  • Faculty of Science
    Korteweg-de Vries Instituut
  • Visiting address
    Science Park 107
    Science Park 107  Room number: F3.32
  • Postal address:
    Postbus  94248
    1090 GE  Amsterdam
  • J.H.vanZanten@uva.nl
    T: 0205258479
    T: 0205255217

2017

  • van Waaij, J., & van Zanten, H. (2017). Full adaptation to smoothness using randomly truncated series priors with Gaussian coefficients and inverse gamma scaling. Statistics and Probability Letters, 123, 93-99. DOI: 10.1016/j.spl.2016.12.009 
  • Kirichenko, A., & van Zanten, H. (2017). Estimating a smooth function on a large graph by Bayesian Laplacian regularisation. Electronic Journal of Statistics, 11(1), 891-915. DOI: 10.1214/17-EJS1253 
  • Schauer, M., van der Meulen, F., & van Zanten, J. H. (2017). Guided proposals for simulating multi-dimensional diffusion bridges. Bernoulli, 23(4A), 2917-2950. DOI: 10.3150/16-BEJ833 

2016

  • Sjerps, M. J., Alberink, I., Bolck, A., Stoel, R. D., Vergeer, P., & van Zanten, J. H. (2016). Uncertainty and LR: to integrate or not to integrate, that’s the question. Law, probability and risk, 15(1), 23-29. DOI: 10.1093/lpr/mgv005  [details] 
  • van Waaij, J., & van Zanten, H. (2016). Gaussian process methods for one-dimensional diffusions: Optimal rates and adaptation. Electronic Journal of Statistics, 10(1), 628-645. DOI: 10.1214/16-EJS1117  [details] 
  • Knapik, B. T., Szabó, B. T., van der Vaart, A. W., & van Zanten, J. H. (2016). Bayes procedures for adaptive inference in inverse problems for the white noise model. Probability Theory and Related Fields, 164(3), 771-813. DOI: 10.1007/s00440-015-0619-7  [details] 

2015

  • Ghoshal, S., Kleijn, B., van der Vaart, A., & van Zanten, H. (2015). Special issue on Bayesian nonparametrics. Journal of Statistical Planning and Inference, 166, 1. DOI: 10.1016/j.jspi.2015.04.008 
  • Kirichenko, A., & van Zanten, H. (2015). Optimality of Poisson Processes Intensity Learning with Gaussian Processes. Journal of Machine Learning Research, 16, 2909-2919. [details] 
  • Szabó, B., van der Vaart, A. W., & van Zanten, J. H. (2015). Frequentist coverage of adaptive nonparametric Bayesian credible sets. The Annals of Statistics, 43(4), 1391-1428. DOI: 10.1214/14-AOS1270  [details] 
  • Szabó, B., van der Vaart, A. W., & van Zanten, J. H. (2015). Rejoinder to discussions of "Frequentist coverage of adaptive nonparametric Bayesian credible sets". The Annals of Statistics, 43(4), 1463-1470. DOI: 10.1214/15-AOS1270REJ  [details] 
  • Szabó, B., van der Vaart, A., & van Zanten, H. (2015). Honest Bayesian confidence sets for the L2-norm. Journal of statistical planning and inference, 166, 36-51. DOI: 10.1016/j.jspi.2014.06.005  [details] 
  • Belitser, E., Serra, P., & van Zanten, H. (2015). Rate-optimal Bayesian intensity smoothing for inhomogeneous Poisson processes. Journal of statistical planning and inference, 166, 24-35. DOI: 10.1016/j.jspi.2014.03.009  [details] 

2014

  • van der Meulen, F., Schauer, M., & van Zanten, H. (2014). Reversible jump MCMC for nonparametric drift estimation for diffusion processes. Computational Statistics and Data Analysis, 71, 615-632. DOI: 10.1016/j.csda.2013.03.002  [details] 
  • Roth, M., Buishand, T. A., Jongbloed, G., Klein Tank, A. M. G., & van Zanten, J. H. (2014). Projections of precipitation extremes based on a regional, non-stationary peaks-over-threshold approach: A case study for the Netherlands and north-western Germany. Weather and Climate Extremes, 4, 1-10. DOI: 10.1016/j.wace.2014.01.001  [details] 

2013

  • Szabó, B. T., van der Vaart, A. W., & van Zanten, J. H. (2013). Empirical Bayes scaling of Gaussian priors in the white noise model. Electronic Journal of Statistics, 7, 991-1018. DOI: 10.1214/13-EJS798  [details] 
  • van Zanten, H. (2013). Nonparametric Bayesian methods for one-dimensional diffusion models. Mathematical Biosciences, 243(2), 215-222. DOI: 10.1016/j.mbs.2013.03.008  [details] 
  • van der Meulen, F., & van Zanten, H. (2013). Consistent nonparametric Bayesian inference for discretely observed scalar diffusions. Bernoulli, 19(1), 44-63. DOI: 10.3150/11-BEJ385  [details] 
  • Belitser, E., Serra, P., & van Zanten, H. (2013). Estimating the Period of a Cyclic Non-Homogeneous Poisson Process. Scandinavian Journal of Statistics, 40(2), 204-218. DOI: 10.1111/j.1467-9469.2012.00806.x  [details] 
  • Knapik, B. T., van der Vaart, A. W., & van Zanten, J. H. (2013). Bayesian Recovery of the Initial Condition for the Heat Equation. Communications in Statistics: Theory and Methods, 42(7), 1294-1313. DOI: 10.1080/03610926.2012.681417  [details] 
  • Pokern, Y., Stuart, A. M., & van Zanten, J. H. (2013). Posterior consistency via precision operators for Bayesian nonparametric drift estimation in SDEs. Stochastic Processes and their Applications, 123(2), 603-628. DOI: 10.1016/j.spa.2012.08.010  [details] 
  • de Jonge, R., & van Zanten, H. (2013). Semiparametric Bernstein-von Mises for the error standard deviation. Electronic Journal of Statistics, 7, 217-243. DOI: 10.1214/13-EJS768  [details] 

2012

  • Belitser, E., Ghosal, S., & van Zanten, H. (2012). Optimal two-stage procedures for estimating location and size of maximum of multivariate regression function. The Annals of Statistics, 40(6), 2850-2876. DOI: 10.1214/12-AOS1053  [details] 
  • Roth, M., Buishand, T. A., Jongbloed, G., Klein Tank, A. M. G., & van Zanten, J. H. (2012). A regional peaks-over-threshold model in a nonstationary climate. Water Resources Research, 48, W11533. DOI: 10.1029/2012WR012214  [details] 
  • de Jonge, R., & van Zanten, J. H. (2012). Adaptive estimation of multivariate functions using conditionally Gaussian tensor-product spline priors. Electronic Journal of Statistics, 6 (2012), 1984-2001. DOI: 10.1214/12-EJS735  [details] 

Award

  • van Zanten, J. H. (2016). Elected Fellow of the Institute of Mathematical Statistics.

Journal editor

  • van Zanten, J. H. (editor) (2016). Electronic Journal of Statistics (Journal).
  • van Zanten, J. H. (editor) (2016). Bernoulli (Journal).
This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library  or the Pure staff  of your faculty / institute. Log in to Pure  to edit your publications. Log in to Personal Page Publication Selection tool  to manage the visibility of your publications on this list.
  • Amsterdam Statlab
    Consultant

edit contact information edit tabs